# SDR AUS20030939

- Difficulty date: September 12, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2770 · Gust Lock Damper System
- Part: Plunger
- Part number: 2770066001
- Condition: Cracked
- Location: Gust Lock Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER GUST LOCK ASSEMBLY PLUNGER CORRODED, BENT AND CRACKED.
